# SDR QMLA2021071920038

- Difficulty date: July 16, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N407LN
- Make and model: Bell 407
- Aircraft serial: 53181
- Aircraft time: 12,890 hours, 35,864 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT 1300 FT IN CRUISE FLIGHT, CLINICAL CREW REPORTED ELECTRICAL SMELL IN CABIN AREA. PILOT TURNED EN-ROUTE BACK TO BASE.  PILOT TURNED OFF A/C AND BLOWER, THE SMELL DIMINISHED AND WENT AWAY. WHEN THE A/C SYSTEM WAS TURNED BACK ON THE SMELL RETURNED. LANDED, SHUT DOWN, CONTACTED MAINTENANCE.  MECHANIC ARRIVED AND INSPECTED ENGINE COMPARTMENT, AND CABIN AREA. NO DISCREPANCIES WERE FOUND. PILOT AND MECHANIC COMPLETED GROUND RUN AND OPS CHECK OF A/C SYSTEM--SATISFACTORY AND NO ELECTRICAL SMELL DETECTED. SHUT DOWN. MECHANIC REMOVED BAGGAGE COMPARTMENT OVERHEAD PANEL AND INSPECTED AFT EVAP BLOWER AND WIRING, VERIFIED NEW STYLE CONNECTOR INSTALLED. NO EVIDENCE OF WIRE DAMAGE, SMELL, OR OTHER DISCREPANCIES WAS FOUND.  AIRCRAFT RETURNED TO SERVICE.
